MathSciNet Relay Station
MathSciNet bibliographic data
MR2602117 (2010m:34133) 34K20 (92B20 93C23 93D09)
Lee, S. M.; Kwon, O. M.; Park, Ju H. A novel delay-dependent criterion for delayed neural networks of neutral type. Phys. Lett. A 374 (2010), no. 17-18, 1843–1848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement